# SDR LR7A02086

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 24,709 hours, 13,564 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Fs1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER HST5505 FOUND LH HORIZONTAL STABILIZER LEADING EDGE LOWER FORMERS CRACKED AT FORWARD END.  FS1010, LHSS101 AND 112, WL275.REPAIRED RIB IAW SRM SMP 583-51-140-20, 51-60, AND 51-70.  NR0113.
